# SDR C2XA00IA445

- Difficulty date: December 7, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Part number: S5217671720802
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE PASSENGER DOOR TORQUE TUBE WAS FOUND TO HAVE ELONGATED LEVER ATTACHMENT HOLES.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED TORQUE TUBE IAW ATR42-320 JIC 52-11-30, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
